News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Psychiatry Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Psychiatry Answers List

Forum Name: Antidepressants

Question: Sexual Side Efects of reduction in Zoloft dosage


 Bill Jr - Sun Nov 25, 2007 11:57 am

I am 33 years old, male and I have been on and off of Zoloft for the last 6 years. After a 6 months long break I had relapse on Anxiety and was put on Zoloft again last year. I have been on it for more than 14 months now. My doctor wanted me to start reducing the one-a-day 50mg tablet dosage to one-a-day only on weekdays (so 5 days a week). I started experiencing increased sexual desire (which is good), but severe premature ejaculation. I can't even get to intercourse sometimes. Of course this started effecting our sex life with my wife and I feel stressed. Another thing that I have noticed is that I am having uncontrolled ejaculation during defecation. Are these normal side effects of reducing Zoloft dosage? Do I need to see a doctor for ejaculation during defecation?
 Debbie Miller, RN - Sun Nov 25, 2007 8:31 pm

User avatar This is not a typical sexual side effect such as you might have with Zoloft dosage adjustment. Usually the complaint is decreased sexual drive and function. I would talk to your family doctor or urologist about this.

Good luck.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here